MAUDE Adverse Event Report: CYNOSURE PICOSURE

CYNOSURE PICOSURE
Model Number 100-7012-010
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Scarring (2061)
Date of Event 09/17/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The customer site stated that the appearance of the scar was a result of the patient's poor post treatment care and the location of the tattoo being inside the crease of the arm area.The friction caused by the movement of the arm led to the formation of the keloid scar.The customer site believes that the scar's formation was not related to the laser treatment.There was no additional information made available regarding this event despite multiple requests for patient-treatment details made by cynosure.The device was evaluated and operated as it was intended.Technician did perform routine system maintenance on the device as part of the evaluation process.Since the patient experienced a scarring injury on the arm, this a reportable event.
 
Event or Problem Description
Patient developed a keloid scar on the arm following a tattoo removal laser procedure.

Brand Name
PICOSURE
Common Device Name
PICOSURE
Manufacturer (Section D)
CYNOSURE
5 carlisle road
westford MA 01886
MDR Report Key8153391
Report Number1222993-2018-00032
Device Sequence Number295203
Product Code GEX
UDI-Device Identifier00841494100001
UDI-Public(01)00841494100001(11)171215
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K173199
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model Number100-7012-010
Device Catalogue Number105-7012-000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2018
Initial Report FDA Received Date12/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;